Let be a commutative ring with identity and let be a unitary -module. In this paper, among various results, we prove that if is a cancellation -module and is a nonzero simple submodule of , then is a copure submodule of . Moreover, in this case, if is co-m, then is also a co-m -module. We investigate various conditions under which the quotient module of a co-m is also a co-m. We prove that if is a cancellation Noetherian co-m module, then for every second submodule of the quotient module is a co-m -module. We obtain some results concerning socle and radical of co-m modules.
Rajaee, S. (2021). Some results on the quotient of co-m modules. Journal of Algebra and Related Topics, 9(1), 79-92. doi: 10.22124/jart.2021.18893.1254
MLA
Rajaee, S. . "Some results on the quotient of co-m modules", Journal of Algebra and Related Topics, 9, 1, 2021, 79-92. doi: 10.22124/jart.2021.18893.1254
HARVARD
Rajaee, S. (2021). 'Some results on the quotient of co-m modules', Journal of Algebra and Related Topics, 9(1), pp. 79-92. doi: 10.22124/jart.2021.18893.1254
CHICAGO
S. Rajaee, "Some results on the quotient of co-m modules," Journal of Algebra and Related Topics, 9 1 (2021): 79-92, doi: 10.22124/jart.2021.18893.1254
VANCOUVER
Rajaee, S. Some results on the quotient of co-m modules. Journal of Algebra and Related Topics, 2021; 9(1): 79-92. doi: 10.22124/jart.2021.18893.1254